BibTeX record journals/siamdm/KrokhinJJ04

download as .bib file

@article{DBLP:journals/siamdm/KrokhinJJ04,
  author    = {Andrei A. Krokhin and
               Peter Jeavons and
               Peter Jonsson},
  title     = {Constraint Satisfaction Problems on Intervals and Length},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {17},
  number    = {3},
  pages     = {453--477},
  year      = {2004},
  url       = {http://dx.doi.org/10.1137/S0895480102410201},
  doi       = {10.1137/S0895480102410201},
  timestamp = {Mon, 25 Jul 2005 12:45:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/KrokhinJJ04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}